# SDR HAIHEEA9447

- Difficulty date: April 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N745H
- Make and model: Bell 214ST
- Aircraft serial: 28200
- System (JASC): 6410 · Tail Rotor Blades
- Part: Blade
- Part number: 214015700115
- Condition: Blade Void
- Location: T/R
- Part time: 952 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VOID AT TIP OF  T/R BLADE.
